MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC TROLLEY, PAGEWRITER TC70

PHILIPS NORTH AMERICA LLC TROLLEY, PAGEWRITER TC70
Model Number 860318
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported bottom bracket that hold the wheels to the trolly chassis is broken.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Event or Problem Description
The customer reported the bottom bracket that hold the wheels to the trolley chassis is broken and the shipping box was not damaged.The device was not in use on a patient at the time of event, there was no patient involvement.
 
Additional Manufacturer Narrative
H3 other text : customer didn't return product.

Brand Name
TROLLEY, PAGEWRITER TC70
Common Device Name
TROLLEY, PAGEWRITER TC70
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12944226
Report Number1218950-2021-11159
Device Sequence Number17425077
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public00884838026582
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number860318
Device Catalogue Number860318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date12/06/2021
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown